# SDR FDEA201803070639

- Difficulty date: March 7, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42713
- Aircraft time: 5,599 hours, 2,271 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Module
- Condition: Malfunctioned
- Location: Air Data
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT ALTIMETER INDICATING 300' LOW DURING CLIMB AFTER 18,000' AT FL340 AND AFTER DESCENT TO FL280.  ERROR WENT AWAY AFTER 15-20 MINUTES F/O & STBY ALT INDICATED SAME READING.  REMOVED AND REPLACED CAPTAINS AIR DATA MODULE PER                                 AMM 34-26-03-4 OPS CHECK GOOD  A/C OK TO CONTINUE
